MAUDE Adverse Event Report: CONMED INFINITY AIM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED INFINITY AIM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number KMR2S
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, kmr2s, infinity aim meniscal repair device, 25° curved, was being used during an acl reconstruction procedure on (b)(6) 2025 when it was reported, ¿after placing the first implant the surgeon backs the needle about 1cm, when doing this the second implant dislodged without firing a second time.The device was not fired a second time, the evidence for this claim is that the pushrod was not yet deployed in front of the needle.It was still inside the needle.¿.The report also stated, ¿unnecessary damage to the meniscus.¿.Further assessment found that ¿there was more damage then just the puncturing of the needle.The first implant was successful, but the device failed when the surgeon tried to create enough slack for the second implant, around 1cm.When she did this the second implant just dislodged.The pushrod didn¿t cover the needle so i know that the surgeon didn¿t push twice.When removing the first implant the hole in the meniscus became bigger.This part is outside the normal use, the malfunction of the device forced the surgeon to remove the implant.¿.There was no report of medical intervention or hospitalization for the patient.The procedure was completed with an alternate device.The incident caused a 5-minute delay in the procedure.This report is being raised due to the reported injury of unnecessary damage to the meniscus.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, kmr2s, infinity aim meniscal repair device, 25° curved, was being used during an acl reconstruction procedure on (b)(6) 2025 when it was reported, ¿after placing the first implant the surgeon backs the needle about 1cm, when doing this the second implant dislodged without firing a second time.The device was not fired a second time, the evidence for this claim is that the pushrod was not yet deployed in front of the needle.It was still inside the needle.¿.The report also stated, ¿unnecessary damage to the meniscus.¿.Further assessment found that ¿there was more damage then just the puncturing of the needle.The first implant was successful, but the device failed when the surgeon tried to create enough slack for the second implant, around 1cm.When she did this the second implant just dislodged.The pushrod didn¿t cover the needle so i know that the surgeon didn¿t push twice.When removing the first implant the hole in the meniscus became bigger.This part is outside the normal use; the malfunction of the device forced the surgeon to remove the implant.¿.There was no report of medical intervention or hospitalization for the patient.The procedure was completed with an alternate device.The incident caused a 5-minute delay in the procedure.This report is being raised due to the reported injury of unnecessary damage to the meniscus.
 
Additional Manufacturer Narrative
Correction: d3 has been updated.Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.A device history review (dhr) found a non-conformance; however, it was not related to the manufacture of the product.A two-year lot history review shows a total of (b)(4) device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of one complaint, regarding one device, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to exercise care in the use of these devices to minimize side or bending loads.Excessive forces applied to the device during use could cause the device to bend, break, or be unable to perform its intended function.Avoid use in areas where sufficient amount of meniscal tissue is not present.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
INFINITY AIM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key23703503
Report Number1017294-2025-00121
Device Sequence Number10672871
Product Code MBI
UDI-Device Identifier20845854649906
UDI-Public(01)20845854649906(17)280904(10)1492322
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K220186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKMR2S
Device Lot Number1492322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient SexFemale
Patient Weight65 KG
Patient EthnicityNon Hispanic